advertisement
Question
Posted by: fifi | 2007/08/05

very worried, pls advise!

hi doc! had a baby 4mnts ago nd curntly breastfed, during pregnancy devlpd very bad acne under chin nd in my neck. after birth went2 da doc and he gave an antibiotic cyclidox whilst taking these tabs i devlpd a huge lump in my breast it doesnt hurt all da time so it cums and goes. but it hurts so much whn i feed baby. pls advise (its only da rite breast

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Fifi
You probably have an infection in one of the milk glands. Try putting heat on, and ask your doctor to give you a course of Amoxil - if it does not improve you may need a sonar. I would rather avoid cyclidox while breastfeeding - it is not good for baby. Rather use a topical (lotion type) antibiotic like Eryderm?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement